Posted by: steph | 2010-10-22


i went to see the dr about this wierd tissue. he said it was likely due to the fact that i had stopped the pill for that short period and that as i was on jasmine i had low estrogen ( hm...maybe he said progesterone) levels, and so the tissue becomes weakened so the break in the pill could cause the lining to break off in chunks??

does this sound feasable?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Please refer to the following link to get a better understanding about menstruation (the shedding of the uterine lining):


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Nic | 2010-10-22

Sorry, I also meant to mention that when it happened I got hold of the Dr on duty at the local emergency centre and he confirmed it was a piece of the uterus lining.

Reply to Nic
Posted by: Nic | 2010-10-22

HI Steph,

I had exactly the same thing with the first period I had after I stopped Yasmin ( I still remember this even though it was 5 years ago). I googled it and found that its called an endometrial cast (I know exactly what you mean - its not a clot), and its a piece of the lining of the uterus.

Reply to Nic

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.